# SDR SF20050918

- Difficulty date: September 18, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 035
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7562 IAD-HPN, LT ENGINE OIL PRESSURE CWP LIGHT ILLUMINATED INTERMITTENTLY, LT ENGINE OIL PRESSURE GAGE FLUX 30-50 PSI, ALL OTHER ENGINE PARAMETERS NORMAL.  POST FLIGHT FOUND NO OIL LEAKS OUTSIDE OF ENGINE COWLS OR ON WINGS.
